# SDR UIEA2019060704435

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OB BORESCOPE PLUG B3-1 GOUGED.  REMOVED AND REPLACED #2 ENG BORESCOPE PLUG B3-1 IAW AMM 72-00-00. LEAK CHECK ACCOMPLISHED ON TC T2031.
